Sur les ext-globaux dans une déformation
Compositio Mathematica, Tome 44 (1981) no. 1-3, p. 17-27
@article{CM_1981__44_1-3_17_0,
     author = {B\u anic\u a, Constantin},
     title = {Sur les ext-globaux dans une d\'eformation},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {44},
     number = {1-3},
     year = {1981},
     pages = {17-27},
     zbl = {0492.32023},
     mrnumber = {662453},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1981__44_1-3_17_0}
}
Bănică, Constantin. Sur les ext-globaux dans une déformation. Compositio Mathematica, Tome 44 (1981) no. 1-3, pp. 17-27. http://www.numdam.org/item/CM_1981__44_1-3_17_0/

[1] C. Bănică and V. Brînzănescu: Hilbert-Samuel polynomials of a proper morphism. Math.-Z. 158 (1978) 107-124. | MR 492371 | Zbl 0353.32014

[2] C. Bănică, M. Putinar and G. Schumacher: Variation der globalen Ext in Deformationen kompakter komplexen Räume. Math. Ann. 250 (1980) 135-165. | MR 582514 | Zbl 0438.32007

[3] J. Bingener: Offenheit der Versalität in der analytischen Geometrie. Math. Z. 173 (1980) 241-281. | MR 592373 | Zbl 0493.32020

[4] V. Brînzănescu and M. Stoia: Topological trivial rank-2 vector bundles on a ruled surface (in preparation).

[5] G. Ellingsrud and S.A. Strømme: On the moduli space of stable rank-2 vector bundles on P2. Preprint, Oslo (1979).

[6] Ph A. Griffiths: The extension problem for compact submanifolds of compact manifolds, Proceedings of the Conference on Complex Analysis, Minneapolis (1964). | Zbl 0141.27403

[7] R. Hartshorne: Algebraic Geometry, Springer-Verlag (1977). | MR 463157 | Zbl 0367.14001

[8] H. Lange: Families of Extensions, Erlangen (Preprint).

[9] D. Mumford: Lectures on curves on an algebraic surface, Annals of Math. Studies, 59, Princeton (1966). | MR 209285 | Zbl 0187.42701

[10] V.P. Palamodov: Deformations of complex spaces, Russian Math. Surveys 31 (1976) 129-197. | MR 508121 | Zbl 0347.32009